# SDR DALA2019111536721

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1357005) DURING INSPECTION FOUND CORROSION ON FRAME CLIP STATION 360 STR 24LH. FRAME CLIP WAS REPLACED PER B737-800 SRM 51-40-02 PAR.7 AND DWG 141A1171 REV. A.
